MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 80-1060
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the sheath was reported via and inventory coordinator as a leaky sheath.No patient harm was reported due to this difficulty.The blood loss was less than 250cc's.The procedure was a left heart catheterization.Additional information was received on 05mar2025: the check valve of the sheath was leaking.The lab described that it was most likely a 5 french terumo tig catheter as the sole device through the valve of the sheath.It was unknown what was done to resolve the leakage.
 
Additional Manufacturer Narrative
A1: patient information: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.A review of the device history record of the product code/lot number combination was conducted with no findings.The actual device was not available; therefore, the actual device will not be returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide the completed investigation results.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.The complaint could not be confirmed for device leakage as the sample was not returned for investigation.Therefore, the exact root cause cannot be determined.The device history record review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures and the device was released in a conforming state.No previous corrective actions and preventive actions (capas) or non-conformances (ncs) have been noted for this issue in the past 12 months.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd.
elkton, MD 21921
9499890491
MDR Report Key21596976
Report Number1118880-2025-00037
Device Sequence Number18400727
Product Code DYB
UDI-Device Identifier00389701012063
UDI-Public(01)00389701012063(17)270501(10)0000774585
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173831
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1060
Device Catalogue Number80-1060
Device Lot Number0000774585
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer03/13/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F TERUMO TIG CATHETER.
Patient SexUnknown